1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2020 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Testing

Discussion in 'Ask A Question' started by Annewalks, Nov 5, 2017.

  1. Jenniewren1958

    Jenniewren1958 Type 2 · Well-Known Member

    Messages:
    993
    Likes Received:
    5,224
    Trophy Points:
    138
  2. Annewalks

    Annewalks · Active Member

    Messages:
    26
    Likes Received:
    20
    Trophy Points:
    23
     
  3. bulkbiker

    bulkbiker Type 2 · Master

    Messages:
    14,971
    Likes Received:
    10,746
    Trophy Points:
    298
    It could just be a delayed dawn phenomenon I would suggest monitoring the situation and seeing what happens over the next few days. Is there any chance you could change the timing of taking your tablets just to see if they are having an effect.. say moving to the evening just as an experiment?
     
  4. Annewalks

    Annewalks · Active Member

    Messages:
    26
    Likes Received:
    20
    Trophy Points:
    23
    I totally realise how serious this is and am going to do all I can to control. I walk 3 miles every morning and am determined to control as best I can. Hoping my hbc1a of 58 will be reduced significantly when I go back mid Jan
     
    • Like Like x 2
  5. Jenniewren1958

    Jenniewren1958 Type 2 · Well-Known Member

    Messages:
    993
    Likes Received:
    5,224
    Trophy Points:
    138
    Unfortunately I need to take am. before any food or acid is awful all day. But will do fasting & extra bg before breakfast
     
  6. bulkbiker

    bulkbiker Type 2 · Master

    Messages:
    14,971
    Likes Received:
    10,746
    Trophy Points:
    298
    Hopefully it will just be a temporary blip.. good luck!
     
  7. bulkbiker

    bulkbiker Type 2 · Master

    Messages:
    14,971
    Likes Received:
    10,746
    Trophy Points:
    298
    Sounds like you are doing everything right.. keep it up and you should get the results you're after. It helped me no end.
     
  8. Alexandra100

    Alexandra100 Prefer not to say · Well-Known Member

    Messages:
    3,166
    Likes Received:
    1,287
    Trophy Points:
    198
    Are you taking the lansoprazole because you suffer from reflux? I used to have this problem quite badly. In August I began slowly lowering my carb intake, and gradually improving my blood glucose levels, though like you I had lots of disappointments. I had no idea that eating less carbs might help my reflux, but I suddenly realised that I had not experienced it for weeks. I have packets of Rennies all over the house, in my handbag, in my gym bag, in the bathroom ready for a sudden attack - and I haven't taken one since I don't know when. This despite the fact that at the start I was still eating a lot of carbs (though much less than before). So I think you can hope that even if your blood glucose is not yet controlled as well as you would like, good things may already be happening in response to your efforts.
     
    • Friendly Friendly x 1
  9. Jenniewren1958

    Jenniewren1958 Type 2 · Well-Known Member

    Messages:
    993
    Likes Received:
    5,224
    Trophy Points:
    138
    I suffer from acid reflux, worse since having 4 opperations. Originally on omerprazole but was changed to lansoperazole when put on chlopidogrel for suspected tia (scans show no recent bleed still waiting for consultant app for answers).
     
  10. Mr_Pot

    Mr_Pot Type 2 · Well-Known Member

    Messages:
    3,265
    Likes Received:
    1,531
    Trophy Points:
    178
    @Jenniewren1958 does your dog have a metal front leg or is it smoking an e-cigarette?
     
    • Funny Funny x 2
  11. Jenniewren1958

    Jenniewren1958 Type 2 · Well-Known Member

    Messages:
    993
    Likes Received:
    5,224
    Trophy Points:
    138
    Lol it’s a table leg
     
  12. KitSileya

    KitSileya Type 2 · Well-Known Member

    Messages:
    49
    Likes Received:
    69
    Trophy Points:
    58
    Me too! I have boxes and boxes of Tums everywhere, because I had such problems after my gallbladder surgery. Couldn't eat after 6:30pm and everything. Then went low carb in January, and no more Tums!
     
  13. Alexandra100

    Alexandra100 Prefer not to say · Well-Known Member

    Messages:
    3,166
    Likes Received:
    1,287
    Trophy Points:
    198
    That's fascinating! Yes, I gave up eating dinner in the evening completely, and brassicas gave me terrible bloating at any time of day, so I had more or less given up on them too. Now I can even eat cauliflower in the evening!!! I keep forgetting to do so, as I'm conditioned to think I can't.

    I forgot to mention that my knees have become a lot less stiff and in general I am slightly more supple already. I am hoping that in time my gastroparesis will reverse. It took Dr Bernstein's many years, but perhaps I'll be luckier. Also, I take Flecainide to prevent attacks of vagal paroxysmal AF so I am hoping low carb will help soothe if not cure my vagal nerve, which I think may have been also implicated in my digestive problems. Really, no end to the possible benefits.
     
    • Like Like x 1
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook